Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Neuropathy Dizziness Headache

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

Neuropathy in Head

What can you tell me about neuropathy which may be causing dizziness and headaches? Don't really have symptoms in hands and feet, but am a long timer and doc mentioned that this may be what I am now dealing with.Thankyou...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Standard HIV or drug related neuropathy generally involves the longest nerves first. When there are central nervous system symptoms as you describe the may be concerns about HIV encephalitis/encephalopathy as well as a wide range of non-HIV... Read more »

Dizzy & Headaches

My boyfriend is HIV positive,one day he woke up after a nap and was dizzy,slurred speech,headache and his vision is still not right. If he looks striaght ahead every thing is alright but the minute he turns his head the room starts moving, this does...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Those symptoms do sound like an inner ear infection (or something like Meniere's disease). When we see patients like that I have our ENT specialist and/or neurologist evalaute and follow the patient along with someone from our HIV Clinic (an... Read more »

headaches and dizziness

hello doctor I need if I can take something for motion sickness and headaches I'm with Epzicom and Stocrin (efavirenz), I can take acitelsalicilico acid or paracetamol?...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.The short term use of medications for motion sickness shouldn't pose any problems with your current HIV meds.Be well (and not car sick),BY... Read more »

headaches and dizziness

I am a 50 year old female who has had HIV for 20 years. Within the last year I have begun experiencing frequent severe headaches, and extreme dizziness as well as balance problems. I have had MRIs, cat scans, even a lumbar puncture and nothing is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Those complaints are frustratingly non-specific at times so the HIV as cause is a diagnosis of exclusion. I assume you have seen a good neurologist and ENT doc to see if they can shed any light on the symptoms. I have had some patients where the... Read more »
Connect With Others

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, i can see the blood... Read more »

Neuropathy?

Posted by golfguy, 3 Replies
Hi,

I posted before and have really been trying to calm my anxiety....but it's really getting bad.

I'm about 6 weeks post exposure and had a negative ELISA at 5 weeks post exposure.

However, over the last 24 hours I've developed a significant... Read more »

Dizzy w/Atripla

Posted by verrucktpj, 1 Reply
Is it possible for dizziness to set in after 7 weeks on Atripla? Just curious. Read more »

dizzy spells

Posted by Anonymous, 1 Reply
i,m having dizzy spells, t-cells 610, vl 7,000, anybody know whats going on.

Read more »